I have Gorlin's Syndrome and have been taking Erivedge since 8/1/2012. I have experienced significant thinning of my hair starting in early October, after two full months on the drug. Will this hair loss moderate as I continue on the med or result in some degree of baldness?
What is the degree of hair loss experienced while taking Erivedge?
- 19 Nov 2012 by ramblinwreck
- 3 August 2013
I have been on Erivedge since 2/14/11. Pretty much all my hair was gone within 6 mos, and I finally shaved my head after 12 mos. At about 15 mos, a little came back (maybe 20%), but no eyebrows. I took a drug holiday for two months this summer, because I came down with a GI bug and couldn't handle the Erivedge side effects on top of that. I resumed taking it in October, and immediately the little hair I'd regrown fell out. Hopefully it will come back again. Does anyone know whether all your hair comes back if you totally stop taking Erivedge?
I began taking Erivedge in Feb 2011, during the clinical trials. My hair started thinning after four months and was pretty much completely bald after a year. At around that time, my doctor switched me from 150mg/day to every other day. A little "fuzz" came back around six months later - very thin and fine, and definitely not normal looking. Then I took a drug holiday Aug - Oct 2012. My doctor was not pleased with that, but I had come down with a stomach bug and simply couldn't handle the Erivedge side effects at the same time. Two months after resuming Erivedge, all my hair fell out again. I've contacted Genentech to ask if I stopped the drug entirely, would my hair come back? They told me they do not know. Personally, while I find the weight loss and muscle spasms are physically exhausting, it's the baldness I hate the most. I've started using Rogaine, but it's too soon to know if it will help.
- Erivedge Information for Consumers
- Erivedge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erivedge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2013 • 1 answer
Updated 15 May 2018 • 5 answers
Updated 9 Mar 2017 • 2 answers
Updated 19 Apr 2018 • 1 answer
Updated 21 Apr 2018 • 1 answer